MAUDE Adverse Event Report: KARL STORZ SE & CO. KG GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM

KARL STORZ SE & CO. KG GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM
Model Number 27005BGA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal (b)(4).
 
Event or Problem Description
It was reported the scope had blurry image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Corrections in sections e1 contact name, d9 added date and h6 updated adverse event code e to 4582.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Conculsion summary: the customer's statement blurry image can be confirmed.During the examination of the optics, moisture was found to have penetrated the rod lens system.The moisture has a negative effect on the image quality.Furthermore, foreign particles were found in the system.As there was no external damage that could have indicated a leak in the optics, the optics were subjected to a vacuum test.This revealed a leak in the area between the eyepiece bridge and the base housing.The leak is due to a manufacturing defect that was not detected during product testing but may have led to the leak after a few clinical reprocessing cycles.Improper cementing around the joint can lead to such a leak.This is an isolated case.No further measures will be taken.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint (b)(4).

Brand Name
GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM
Common Device Name
GREENLIGHT HOPKINS TELESCOPE 30°, 4 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21944692
Report Number9610617-2025-00757
Device Sequence Number9056504
Product Code FAJ
UDI-Device Identifier04048551288740
UDI-Public04048551288740
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27005BGA
Device Catalogue Number27005BGA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by ManufacturerNot provided
02/08/2026
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/08/2025
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown